| Catalog Number |
ES8920 |
| Medical Device Problem Code |
Self-Activation or Keying (1557)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device remains implanted.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, the patient reports he is experiencing auto inflation.His urologist instructed him to inflate/deflate his device several times a day to help the valve repair itself.